The based SU(n)-instanton moduli spaces.
Mathematische Annalen, Tome 298 (1994) no. 2, pp. 117-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1994__298_2_165165,
author = {Youliang Tian},
title = {The based {SU(n)-instanton} moduli spaces.},
journal = {Mathematische Annalen},
pages = {117--140},
year = {1994},
volume = {298},
number = {2},
zbl = {0788.32013},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__298_2_165165/}
}
Youliang Tian. The based SU(n)-instanton moduli spaces.. Mathematische Annalen, Tome 298 (1994) no. 2, pp. 117-140. http://geodesic.mathdoc.fr/item/MAN_1994__298_2_165165/